# SDR HEEA0012957

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 3425 · Integrated Flight System
- Part: Gyro
- Part number: 71252
- Condition: Failed
- Location: Hsi
- Part time: 263 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATE OF TURN NEEDLE STUCK ON HSI.
